# SDR U2RA201908160001

- Difficulty date: August 16, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 96,278 hours, 14,285 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 65B023101
- Part serial: 372AF1
- Condition: Damaged
- Location: Lt Wing Nr 6
- Part time: 96,278 hours, 14,285 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PARTS DEPARTING AIRPLANE REPORTING - NUMBER 6 SPOILER PANEL FOUND DAMAGED, WITH PIECES MISSING. - NUMBER 6 SPOILER PANEL WILL BE REPLACED, PRIOR TO NEXT DEPARTURE.
